MathSciNet Relay Station
MathSciNet bibliographic data
MR2176025 (2007e:53050) 53C25 (53C26 53C30)
Kerr, Megan M. A deformation of quaternionic hyperbolic space. Proc. Amer. Math. Soc. 134 (2006), no. 2, 559–569.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement